# SDR CA960521004

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gearbox
- Part number: 86256
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 28,674 hours
- Component: Pwa
- Stage of operation: TX
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN)WHILE TAXIING IN PREPARATION FOR TAKEOFF, #1 ENGINE OIL PRESSURE DECAYED AND THE PROPELLER WENT INTO AN UNCOMMANDED FEATHER POSITION ENGINE SECURED AND RETURNED TO GATE.  LARGE AMOUNT OF METAL FOUND ON THE REDUCTION GEAR BOX CHIP DETECTOR. ENGINE INSTALLED 3 DAYS PREVIOUSLY.
